MathSciNet Relay Station
MathSciNet bibliographic data
MR2446361 (2009h:34004) 34A12 (26A33)
Lakshmikantham, V.; Vatsala, A. S. Basic theory of fractional differential equations. Nonlinear Anal. 69 (2008), no. 8, 2677–2682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement